MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO OXYGEN CONCENTATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO OXYGEN CONCENTATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an everflo oxygen concentrator was involved in a house fire.There was no report of patient harm or injury.The investigation is still ongoing.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported an everflo oxygen concentrator was allegedly involved in a house fire.There was no report of patient harm or injury.Repeated attempts to have the device returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported an everflo oxygen concentrator was allegedly involved in a house fire.There was no report of patient harm or injury.The manufacturer retained a fire investigator to examine the fire scene where the everflo oxygen concentrator components were recovered from the debris.A subsequent laboratory examination of the recovered components was performed.No evidence of an internal failure was observed on any of the wiring or electrical components.No evidence was observed to indicate that the concentrator failed in any manner to cause the fire.The manufacturer concludes that the everflo oxygen concentrator was not the cause of the fire.

Brand Name
EVERFLO OXYGEN CONCENTATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key7049010
Report Number1040777-2017-00035
Device Sequence Number1069320
Product Code CAW
UDI-Device Identifier00606959032620
UDI-Public00606959032620
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020014
Device Catalogue Number1020014
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer02/02/2018
04/17/2018
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date02/08/2018
04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1